# SDR DALA2021081004585

- Difficulty date: August 6, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 952 Rbl86-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 DURING H CHECK MAINTENANCE FOUND UPPER SURFACE OF RT WING CTR SECTION STA 952 RBL 86-89. REPAIRED PER ERA 592436-14. (LP 7030796)
